Jan 2, 2004
Dear Expert, I was hospitalised in 2001 with PCP and thought the world had ended. But here I am two and half years later working full time in very good health with a normal life, I put this down to adhereing to the drug schedule,having a healthy life style and a positive outlook on life. Since the PCP I have been taking Combivir&Efavirenze and have suffered no major side effects, however I have consistently had problems with sleep, usually waking 4-5 hours after taking efavirenz, for somebody that has always slept well this is irritating. Its not a major problem but is it drug related?
| Response from Dr. Henry
Sleep disturbances are not uncommon with Sustiva. Some persons do better when the timing of the Sustiva dose is switch ed to the morning. For others use of something like trazadone (I have best results with that) or amitryptiline is safe and effective. If the problem persists and is viewed by the patient as bothersome then switching the Sustiva to another drug (often nevirapine or a PI such as atazanavir) is another option. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Psoriasis After Masturbation Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- How Long Does It Take To Show Signs Of Std?
- Pathophysiology Of Cervical Cancer
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.